Research Repository

Browse by Author: Qiu, Jiqing

Up a level
Export as [feed] Atom [feed] RSS
Group by: Item Type | No Grouping
Number of items: 13.

Article

Qiu, Jiqing, He, Haikuo and Shi, Peng (2011) Robust Stochastic Stabilization and H∞ Control for Neutral Stochastic Systems with Distributed Delays. Circuits, Systems and Signal Processing, 30 (2). pp. 287-301. ISSN 0278-081X

Yang, Hongjiu, Shi, Peng, Zhang, Jinhui and Qiu, Jiqing (2011) Robust H∞ filtering for a class of Markovian jump systems with time-varying delays based on delta operator approach. Asian Journal of Control, 13 (3). pp. 398-407. ISSN 1561-8625

Qiu, Jiqing, Lu, Kunfeng, Shi, Peng and Mahmoud, Magdi S (2010) Robust exponential stability for discrete-time interval BAM neural networks with delays and Markovian jump parameters. International Journal of Adaptive Control and Signal Processing, 24 (9). pp. 760-785. ISSN 0890-6327

Zhang, Jinhui, Xia, Yuanqing, Shi, Peng and Qiu, Jiqing (2009) H-infinity output feedback control design for discrete-time fuzzy systems. Optimal Control Applications and Methods, 30 (4). pp. 415-437. ISSN 0143-2087

Zhang, Jinhui, Shi, Peng and Qiu, Jiqing (2009) Non-fragile guaranteed cost control for uncertain stochastic nonlinear time-delay systems. Journal of the Franklin Institute, 346 (7). pp. 676-690. ISSN 0016-0032

Zhang, Jinhui, Shi, Peng, Qiu, Jiqing and Yang, Hongjiu (2008) A new criterion for exponential stability of uncertain stochastic neural networks with mixed delays. Mathematical and Computer Modelling, 47 (9-10). pp. 1042-1051. ISSN 0895-7177

Qiu, Jiqing, Zhang, Jinhui, Wang, Jianfei, Xia, Yuanqing and Shi, Peng (2008) A new global robust stability criteria for uncertain neural networks with fast time-varying delays. Chaos, Solitons and Fractals, 37 (2). pp. 360-368. ISSN 0960-0779

Qiu, Jiqing, Yang, Hongjiu, Shi, Peng and Xia, Yuanqing (2008) Robust H-infinity control for a class of Discrete-time Markovian Jump Systems with Time-varying delays based on Delta operator. Circuits Systems and Signal Processing, 27 (5). pp. 627-643. ISSN 0278-081X

Zhang, Jinhui, Shi, Peng and Qiu, Jiqing (2008) Robust stability criteria for uncertain neutral system with time delay and nonlinear uncertainties. Chaos, Solitons and Fractals, 38 (1). pp. 160-167. ISSN 0960-0779

Shi, Peng, Zhang, Jinhui, Qiu, Jiqing and Xing, Li’nan (2007) New global asymptotic stability criterion for neural networks with discrete and distributed delays. Proceedings of the Institution of Mechanical Engineers, Part I: Journal of Systems and Control Engineering , 221 (1). pp. 129-135. ISSN 0959-6518

Zhang, Jinhui, Shi, Peng and Qiu, Jiqing (2007) Novel robust stability criteria for uncertain stochastic Hopfield neural networks with time-varying delays. Nonlinear Analysis: Real World Applications, 8 (4). pp. 1349-1357. ISSN 1468-1218

Qiu, Jiqing, Zhang, Jinhui and Shi, Peng (2006) Robust stability of uncertain linear systems with time-varying delay and non-linear perturbations. Proceedings of the Institution of Mechanical Engineers, Part I: Journal of Systems and Control Engineering , 220 (5). pp. 411-416. ISSN 0959-6518

Book Section

Qiu, Jiqing, Gao, Zhifeng, Wang, Jufang and Shi, Peng (2007) Robust Stability Criteria for Uncertain Stochastic Cellular Neural Networks with Time Delays. In: Second International Conference on Innovative Computing, Information and Control, 2007. ICICIC '07. IEEE, New York, N.Y., pp. 556-559.